# SDR 042655

- Difficulty date: August 25, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- Aircraft time: 23,688 hours, 35,790 cycles
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gas Generator
- Part number: PT6A67DGG
- Part serial: 114222
- Condition: Failed
- Location: Zone 500
- Part time: 166,421 hours, 12,715 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE INFLIGHT FROM PANAMA CITY, FLORIDA THE LEFT ENGINE LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED. THE OIL PRESSURE WAS BELOW 60 PSI. THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS RETURNED TO FIELD WITH NO FURTHER INCIDENT. THE CORRECTIVE ACTION WAS THE THE LEFT GAS GENERATOR AND THE POWER SECTION WAS REPLACED. TEARDOWN REPORT WILL BE AVAILABLE AT A LATER DATE.
